# SDR FDEA201105282016

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 78,815 hours, 32,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR CIRCUITRY TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED THE R1 DOOR REMOTE SLIDE  PRESSURE INDICATOR AND REPLACED BATTERIES. OPS CK GOOD.
